Item No. 0367227

Rite Aid Mucus Relief Cold & Sinus Max, 20 Caplets

Rite Aid Mucus Relief Cold & Sinus Max, 20 Caplets

$9.99

Availability: Usually ships in 24 hours

Details

For some, the worst part about having a cold is the constant battle against mucus. Rite Aid Mucus Relief Cold & Sinus Max is a powerful expectorant that thins and loosens mucus to relieve chest congestion for up to 12 hours at a time, letting you breath easy. Package comes with 20 caplets.

Features & Benefits:

  • Thin and loosen mucus
  • Expectorant/Decongestant
  • Immediate-release
  • Relieves chest congestion plus nasal/sinus relief
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 33.65ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Product Weight 0.57 oz
PackageHeight 5.875 inches
PackageWidth 1 inches
PackageDepth 4.5 inches
Unit Price $49.95 per 100 Caplet (on regular retail)
Available Online
Package Count 20
Product Weight 0.57
Product Weight UOM oz
Restrictions Ages 12+
Container Type Box
Form Caplet
Indications Mucus relief
Country of Manufacture United States
Ingredient Preference Made in the USA
Directions
Dissolve in mouth or chew before swallowing take every 4 to 6 hours. Do not take more than 6 doses in 24 hours children under 2 years of age. Do not use children 2 to under 6 years of age do not use unless directed by a doctor.Dissolve in mouth or chew before swallowing take every 4 to 6 hours. Do not take more than 6 doses in 24 hours children under 2 years of age. Do not use children 2 to under 6 years of age do not use unless directed by a doctor.Dissolve in mouth or chew before swallowing take every 4 to 6 hours. Do not take more than 6 doses in 24 hours children under 2 years of age. Do not use children 2 to under 6 years of age do not use unless directed by a doctor.Dissolve in mouth or chew before swallowing take every 4 to 6 hours. Do not take more than 6 doses in 24 hours children under 2 years of age. Do not use children 2 to under 6 years of age do not use unless directed by a doctor.
Ingredients
Active Ingredients: Diphenhydramine HCl 12.5 mg. Antihistamine Inactive Ingredients: Cherry Flavor, D&C Red #27, Aluminum Lake, D&C Red #30 Aluminum Lake, Dextrates, Ethylcellulose, Polymers, Magnesium Stearate, Mannitol, Polyethylene and Polypropylene Polymers, Stearic Acid, Sucralose

Safety
This product contains acetaminophen. Severe liver damage may occur if you take, more than 12 caplets in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product.